# SDR QXEA200700113

- Difficulty date: January 29, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,820 hours, 8,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Swivel
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2363: GROUND CREW UNABLE TO OPEN AFT CARGO DOOR.  MAINTENANCE OPENED AFT CARGO DOOR AND FOUND DOOR SUPPORT ROD SWIVEL JOINT TO BE HITTING METAL TRIM PIECE ON THE FWD LWR DOOR SURROUND.  ADJUSTED METAL TRIM PIECE FOR CLEARANCE FROM SUPPORT ROD SWIVEL JOINT.  C/W OPS CHECK OF THE AFT CARGO DOOR IAW Q400 AMM TASK 52-31-00-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
